Alert archive / Wyoming / Red Flag Warnings in 2013

Red Flag Warning 7, NWS Riverton, WY

July 21, 2013Fremont County, Wyoming

NWS Riverton, WY issued this red flag warning at Jul 21, 2013, 4:48 PM MDT for Fremont County, Wyoming. It took effect at Jul 22, 2013, 11:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 21, 2013, 4:48 PM MDT (22:48 UTC)
In effect from
Jul 22, 2013, 11:00 AM MDT
Expired
Jul 22, 2013, 10:00 PM MDT
In force
11 hr
Issued by
NWS Riverton, WY

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.8 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
2309 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WWUS85 KRIW 212248
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
448 PM MDT SUN JUL 21 2013

...VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS
SOUTHWEST WYOMING THROUGH MONDAY...

.VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS
SOUTHWEST WYOMING FOR THE REST OF THIS AFTERNOON AND WILL COMBINE
WITH VERY DRY VEGETATION TO PRODUCE EXTREME FIRE WEATHER
CONDITIONS. AFTER A RESPITE TONIGHT WITH LESS WIND...COOLER
TEMPERATURES AND HIGHER RELATIVE HUMIDITY...CRITICAL FIRE
CONDITIONS WILL RETURN FOR MONDAY AFTERNOON AND EVENING.

WYZ288-220700-
/O.NEW.KRIW.FW.W.0007.130722T1700Z-130723T0200Z/
EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-
448 PM MDT SUN JUL 21 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 288...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM TO 8 PM MDT MONDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 288.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ277-279-220700-
/O.EXT.KRIW.FW.W.0006.000000T0000Z-130723T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
448 PM MDT SUN JUL 21 2013

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT MONDAY FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

* AFFECTED AREA...FIRE WEATHER ZONES 277 AND 279.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH UNTIL EARLY
  EVENING. WINDS WILL LIGHTEN TONIGHT INTO MONDAY MORNING BEFORE
  INCREASING AGAIN AFTER 11 AM ON MONDAY AND CONTINUING INTO
  MONDAY EVENING.

* RELATIVE HUMIDITY...5 TO 10 PERCENT EARLY THIS EVENING AND
  AGAIN MONDAY AFTERNOON AND EVENING.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
4 follow-up statements
370 
WWUS85 KRIW 220208
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
808 PM MDT SUN JUL 21 2013

...VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS
SOUTHWEST WYOMING THROUGH MONDAY...

.VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS
SOUTHWEST WYOMING AND WILL COMBINE WITH VERY DRY VEGETATION TO
PRODUCE EXTREME FIRE WEATHER CONDITIONS. AFTER A RESPITE TONIGHT
WITH LESS WIND...COOLER TEMPERATURES AND HIGHER RELATIVE
HUMIDITY...CRITICAL FIRE CONDITIONS WILL RETURN FOR MONDAY
AFTERNOON AND EVENING.

WYZ277-279-221000-
/O.CON.KRIW.FW.W.0006.000000T0000Z-130723T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
808 PM MDT SUN JUL 21 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

* AFFECTED AREA...FIRE WEATHER ZONES 277 AND 279.

* WINDS...WINDS WILL DECREASE TONIGHT TO SPEEDS OF LESS THAN 8 MPH
  BY 2 AM INTO MONDAY MORNING BEFORE INCREASING AGAIN AFTER 11 AM
  TO SPEEDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH ON MONDAY
  AFTERNOON AND CONTINUING INTO MONDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ288-221000-
/O.CON.KRIW.FW.W.0007.130722T1700Z-130723T0200Z/
EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-
808 PM MDT SUN JUL 21 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
288...

* AFFECTED AREA...FIRE WEATHER ZONE 288.

* WINDS...WEST 10 TO 20 MPH TONIGHT...INCREASING TO 15 TO 25 MPH
  WITH GUSTS OF 30 TO 35 MPH BY 11 AM MONDAY AND CONTINUING INTO
  THE AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
534 
WWUS85 KRIW 220934
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
334 AM MDT MON JUL 22 2013

...VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS
SOUTHWEST WYOMING THROUGH TODAY AND EARLY THIS EVENING...

.VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS
SOUTHWEST WYOMING AND WILL COMBINE WITH VERY DRY VEGETATION TO
PRODUCE EXTREME FIRE WEATHER CONDITIONS. AFTER A RESPITE THIS
MORNING WITH LESS WIND...COOLER TEMPERATURES AND HIGHER RELATIVE
HUMIDITY...CRITICAL FIRE CONDITIONS WILL RETURN BY 11 AM THIS
MORNING AND CONTINUE THROUGH THIS AFTERNOON AND EVENING.

WYZ277-279-222200-
/O.CON.KRIW.FW.W.0006.000000T0000Z-130723T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
334 AM MDT MON JUL 22 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

* AFFECTED AREA...FIRE WEATHER ZONES 277 AND 279.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 30 TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ288-222200-
/O.CON.KRIW.FW.W.0007.130722T1700Z-130723T0200Z/
EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-
334 AM MDT MON JUL 22 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 288...

* AFFECTED AREA...FIRE WEATHER ZONE 288.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 30 TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
612 
WWUS85 KRIW 230157
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
757 PM MDT MON JUL 22 2013

...VERY WARM...DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS
THE SOUTHERN WIND RIVER MOUNTAINS THROUGH 10 PM THIS EVENING ALONG
WITH CONTINUED DRY CONDITIONS AND DIMINISHING WINDS IN SOUTHWEST
WYOMING...


WYZ277-279-230300-
/O.EXP.KRIW.FW.W.0006.000000T0000Z-130723T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
757 PM MDT MON JUL 22 2013

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

VERY DRY RELATIVE HUMIDITY WILL CONTINUE THROUGH THE EVENING HOURS
AS THE RELATIVE HUMIDITY EVENTUALLY CLIMBS THROUGH THE TEENS
LATER THIS EVENING. HOWEVER...THE WINDS WILL CONTINUE TO
DIMINISH...THUS PROMPTING THE EXPIRATION OF THE RED FLAG WARNING.

$$

WYZ288-230400-
/O.EXT.KRIW.FW.W.0007.000000T0000Z-130723T0400Z/
EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-
757 PM MDT MON JUL 22 2013

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 288...

* AFFECTED AREA...FIRE WEATHER ZONE 288.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

* IMPACTS...CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
449 
WWUS85 KRIW 230406
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1006 PM MDT MON JUL 22 2013

...WINDS HAVE DIMINISHED PROMPTING THE EXPIRATION OF THE RED FLAG
WARNING...


WYZ288-230515-
/O.EXP.KRIW.FW.W.0007.000000T0000Z-130723T0400Z/
EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-
1006 PM MDT MON JUL 22 2013

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 288...

ALTHOUGH THE RELATIVE HUMIDITY WILL STILL HOVER AROUND 10 TO 12
PERCENT...THE WIND SPEEDS HAVE DIMINISHED TO 10 TO 15 MPH SO THE
RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

HTTP://WEATHER.GOV/RIVERTON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 21, 2:41 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 21, 2:41 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
241 PM MDT SUN JUL 21 2013

.SHORT TERM...TONIGHT THROUGH MONDAY

SATELLITE IMAGERY IS SHOWING A MAINLY CLEAR SKY ACROSS MOST OF THE
COUNTY WARNING AREA THROUGH NOON. THE EXCEPTION ARE SOME CUMULUS
CLOUDS OVER THE USUAL SPOTS LIKE THE BIG HORN RANGE AND PORTIONS OF
THE ABSAROKAS. CONTINUITY HAD A ISOLATED SHOWERS AND THUNDERSTORMS
ACROSS THOSE AREAS INTO THE EARLY EVENING AND WE LEFT THIS IN
ALTHOUGH MOST AREAS WILL BE DRY. ELSEWHERE...ESPECIALLY WEST OF THE
DIVIDE...IT LOOKS TO BE THROUGH TONIGHT. ANY ISOLATED SHOWERS AND
THUNDERSTORMS EAST OF THE DIVIDE SHOULD END THIS EVENING. AS FOR
MONDAY...IT LOOKS TO BE A SIMILAR DAY TO SUNDAY ALTHOUGH WITH EVEN
LESS CONVECTION. I CAN NOT RULE OUT A STRAY THUNDERSTORM OVER THE
NORTHERN BIG HORN RANGE BUT THE COVERAGE IS SO SMALL WE DECIDED TO
LEAVE IT OUT OF THE FORECAST FOR NOW. IT LOOKS TO BE ANOTHER HOT DAY
WITH ABOVE NORMAL TEMPERATURES ACROSS THE AREA. WESTERLY BREEZES
WILL ONCE AGAIN BLOW ACROSS SOUTHERN WYOMING WITH ANOTHER AFTERNOON
OF NEAR CRITICAL TO CRITICAL FIRE CONDITIONS LOOKING FAIRLY LIKELY.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY

FROM WEST TO EAST...MODEST RIDGE/TROF PATTERN ACROSS CONUS
TODAY...BECOMING MORE AMPLIFIED AS THE WEEK PROGRESSES. SO WARM/HOT
AND DRY FOR THE MOST PART THROUGH AT LEAST MID WEEK. WED...POSSIBLE
WEAK MOISTURE RETURN BEGINS...SO VERY LOW END POPS AROUND
CWA...MAINLY IN THE EAST. THURS...INDICATIONS FOR MORE IN THE WAY OF
MOISTURE RETURN...HOWEVER LR MODEL DIFFERENCES WITHIN THE BOUNDARY
LAYER DO NOT EXUDE CONFIDENCE IN THIS SCENARIO AND MAY BE SOMEWHAT
SLOWER TO PROCEED THAN MODELS ARE INDICATING...SO CUT BACK A BIT ON
THE HIGH HOPES FOR MOISTURE THIS DAY. HOWEVER... THURSDAY COULD BE
SLIGHTLY MORE INTERESTING IF PROGGED JET POSITIONS
HOLD...PARTICULARLY THROUGH FRIDAY. AS A MATTER OF FACT...FRIDAY AND
SATURDAY MAY VERY WELL BE THE PAY-OFF DAYS FOR PRECIP...WITH ALL
MODELS POINTING TOWARDS A TREND FOR A BETTER UPPER LEVEL RIDGE AND
SFC THERMAL LOW SET-UP FOR ALLOWING MOISTURE FROM THE SOUTH INTO OUR
REGION. WILL ASSESS THIS POSSIBILITY MORE CLOSELY AS WEEK
PROGRESSES.

OTHERWISE...TEMPERATURES ALSO TREND JUST SLIGHTLY LOWER...MOSTLY
THROUGH THE ACTION OF BETTER CHANCES FOR INCREASED MOISTURE AND
CLOUDS.

&&

.AVIATION.../00Z ISSUANCE/

VFR CONDITIONS WILL PREVAIL THROUGH 00Z MONDAY. A DRIER AIRMASS WILL
THEN PREVAIL OVER THE AREA THIS EVENING .  A STRAY SHOWER OR
THUNDERSTORM WILL BE POSSIBLE MAINLY EAST OF I-25 UNTIL AROUND 2Z.
WINDS WILL TREND SIMILAR TO SATURDAY WITH W-NW SFC WINDS AT 10-20KTS
WEST OF THE DIVIDE PRIMARILY THROUGH 02Z MONDAY. WINDS WILL LIGHTEN
AS THE ATMOSPHERE DECOUPLES TONIGHT. TOMORROW LOOKS TO BE A MAINLY
DRY DAY FOR ALL TAF SITES. A WESTERLY BREEZE WILL DEVELOP ACROSS
SOUTHERN WYOMING...ESPECIALLY AROUND KRKS AFTER 18Z.
&&

.FIRE WEATHER...

FIRE WEATHER CONDITIONS WILL GRADUALLY IMPROVE TONIGHT AS
TEMPERATURES FALL...RELATIVE HUMIDITY RISES AND WINDS LIGHTEN.
HOWEVER...THE MINIMUM RELATIVE HUMIDITY WILL BE IN THE UPPER SINGLE
DIGITS BOTH MONDAY AND TUESDAY AFTERNOON ACROSS THE LOWER ELEVATIONS
OF THE SOUTHERN HALF OF WYOMING. WINDS WILL BECOME BREEZY ONCE AGAIN
ON MONDAY AFTERNOON SO CRITICAL FIRE CONDITIONS WILL BE A
POSSIBILITY ONCE AGAIN FOR MONDAY AFTERNOON.
&&

.RIW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING WYZ277-279.

&&

SHORT TERM...HATTINGS
LONG TERM...BRAUN
AVIATION...HATTINGS
FIRE WEATHER...HATTINGS
Hazardous weather outlook, Jul 21, 4:00 AM MDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT SUN JUL 21 2013

WYZ001>020-022>030-221200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT SUN JUL 21 2013

...RED FLAG WARNING FOR FIRE WEATHER ZONES 277 AND 279 VALID FROM
12 PM UNTIL 6 PM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

EXTREME FIRE WEATHER CONDITIONS EXPECTED IN SWEETWATER AND UINTA
COUNTIES IN SOUTHWEST WYOMING THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY...EXTREME FIRE WEATHER CONDITIONS POSSIBLE IN THE LOWER
ELEVATIONS.

WEDNESDAY...ISOLATED THUNDERSTORMS IN THE WEST.

THURSDAY AND FRIDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
OVER THE REGION.

SATURDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:26 AM MDTRed Flag WarningRIWLincoln, Sweetwater, Uinta43 hr

Nearby

Red Flag Warnings in Wyoming, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.